# SDR G6OA009

- Difficulty date: June 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600GC
- Make and model: Doug DC-10-30F
- Aircraft serial: 46965
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: EMBS1392
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GROUND MAINTENANCE WHILE PERFORMING PREVENTIVE MAINTENANCE FOUND THE EMERGENCY LIGHT SYSTEM WOULD NOT TEST.  THE SYSTEM WAS INVESTIGATED AND THE BATTERY POWER SUPPLY WAS REPLACED IAW DC-10, MM 33-51-01.  (X)
